Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Deckelnick, Klaus, Elliott, Charles M and Styles, Vanessa (2009) Optimal Control of the Propagation of a Graph in Inhomogeneous Media. SIAM Journal on Control and Optimization, 48 (3). pp. 1335-1352. ISSN 0363-0129

Hintermüller, M and Kunisch, K (2006) Feasible and noninterior path-following in constrained minimization with low multiplier regularity. SIAM Journal on Control and Optimization, 45 (4). pp. 1198-1221. ISSN 0363-0129

This list was generated on Thu Mar 30 21:36:04 2017 BST.